Hi everyone , Work have finally put me back to where i was working before all be it i am not back yet , i have been to see a psychiatrist on monday he has increased my dosage from 20 to 40 mg of citalapram ,he suggested i dont return to work until they get the tablets correct, i am going back to see him on the 5th of november , is it normal when you either change tablets or dosage increase , to wake up in the night soaked with sweat and feel like you are all over the place .... until the tablets settle in ...... has anyone else had this .

3 Replies

  • Yes, I had exactly that when I increased to 40mg of citalopram. It did settle though, so try and stick with it. Try a fan in your room or sleeping with the window open. It's great to hear that your employers have reinstated your original position. All too often people with depression are put on amended duties. As if we suddenly aren't able to do our jobs properly! Take care x

  • Hi Pitzey. Changing tablets or dossage can be unsettling and can increase side-effects initially. I am going through a period where my Mirtazapine has stopped but the new Sirtraline ones have not yet kicked in. So am waking earlier in the mornings and feeling a bit more anxious/ depressed, but I'm dealing with it. The clocks going back last night has not helped. I'm hoping it will improve again soon though. Are you doing anything else to deal with the anxiety such as any therapy, meditation, etc? I know medication can help but I also believe in self-help whatever that may entail.

  • Hi , i am going back to see the psychiatrist on the 5th of november to see how things are progressing , the treatment is all private health care , also i had occupational health call me from axa saying she does not expect me to return to work for another 6 to 8 weeks until i am stable and on the correct medication and counselling

You may also like...